# SDR IPXA10561304

- Difficulty date: July 15, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 114N36114
- Condition: Chafed
- Location: Bs 1862-1874
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SKIN CHAFE AT AREA ABOVE RT HORIZONTAL STAB BETWEEN BS 1862 AND BS 1874 COMMON TO SLIDE SEAL AREA, REQUIRES REPAIR.  REPAIRED IAW EO B757-5330-38904-A.
